# SDR KC8A20151201001

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N229CK
- Make and model: Amd FALCON20
- Aircraft serial: 229
- Aircraft time: 35,161 hours, 28,242 cycles
- Engine: Ge CF7002D2
- Engine time: 16,363 hours, 13,505 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT WHILE CLIMBING TO THEIR CLEARED ALTITUDE, THE RT ENGINE FLAMED OUT. THEY DECLARED AN EMERGENCY AND ATC CLEARED THEM TO DESCEND FOR RELIGHT.  WITH THE ENGINE RE-STARTED, THEY DIDN’T NOTICE ANY OPERATING ISSUES WITH THE ENGINE AND CLIMBED BACK TO THEIR CLEARED ALTITUDE AND COMPLETED THE TRIP TO THEIR DESTINATION WITH NO ISSUES.  AFTER ARRIVAL, THE CREW INVESTIGATED THE INLET AND EXHAUST FOR ANY TYPE OF DAMAGE. NO DAMAGE FOUND.  THE CREW ENTERED THE DISCREPANCY INTO THE FLIGHT LOG AND CLEARED THE DISCREPANCY IAW THE OPERATIONS MANUAL, CHAPTER 7, MECHANICAL IRREGULARITIES, REPORTING AND RECORDING TURBULENCE INDUCED FLAME-OUTS.
